Journal of the Mathematical Society of Japan

Identifying tunnel number one knots

Kanji MORIMOTO, Makoto SAKUMA, and Yoshiyuki YOKOTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 4 (1996), 667-688.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226498920

Digital Object Identifier
doi:10.2969/jmsj/04840667

Mathematical Reviews number (MathSciNet)
MR1404816

Zentralblatt MATH identifier
0869.57008

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

MORIMOTO, Kanji; SAKUMA, Makoto; YOKOTA, Yoshiyuki. Identifying tunnel number one knots. J. Math. Soc. Japan 48 (1996), no. 4, 667--688. doi:10.2969/jmsj/04840667. https://projecteuclid.org/euclid.jmsj/1226498920


Export citation